MAUDE Adverse Event Report: REWALK ROBOTICS LTD REWALK PERSONAL P6.0; POWERED EXOSKELETON

REWALK ROBOTICS LTD REWALK PERSONAL P6.0; POWERED EXOSKELETON
Model Number REWALK PERSONAL P6.0
Medical Device Problem Codes Fire (1245); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During a recent review we realized this event should have been reported.
 
Event or Problem Description
The customer has informed rewalk clinical trainer that the waistpack of the device (where the li-ion battery packs are located) caught fire while it was being charged for approximately 6 hours at his house.The customer was not using the system when the incident occurred (the device includes a safety measure that prevents powering on the device while it is being charged).There were no injuries as a result of the incident and there was minor damage caused to the floor where the device was stored.The device was mainly damaged in the waistpack area.

Brand Name
REWALK PERSONAL P6.0
Common Device Name
POWERED EXOSKELETON
Manufacturer (Section D)
REWALK ROBOTICS LTD
3 hatnufa st. (6th floor)
yokne'am, 20692 03
IS  2069203
MDR Report Key11655212
Report Number3007615665-2021-00001
Device Sequence Number3449238
Product Code PHL
UDI-Device Identifier00861803000303
UDI-Public(01)00861803000303
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K160987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Notification,Inspection
Type of Report Initial
Report Date (Section B) 04/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberREWALK PERSONAL P6.0
Device Catalogue Number50-20-0004
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/25/2020
Initial Report FDA Received Date04/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
300761566504/12/2021001C
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient Weight80